Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have Crohn's, depression and ADHD. Take colazl, clonzepam, zoloft and adderall. Suggest?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2001
Answered : 2272 Questions
I have chrons depression and adhd. most stemming from the chrons. I cannot find a doctor that can help me with all things. so I have to go to two different specialists with no insurance and the medication is soooooo expensive...I take colazal, clonzepam zoloft and adderall. I may get on my husbands health insurance soon but they said that I have a pre-existing condition and may have to wait a year....what to do?
Posted Mon, 16 Sep 2013 in Medicines and Side Effects
Answered by Dr. Ram Choudhary 2 hours later
Brief Answer:
switching to generic preparations may reduce bills

Detailed Answer:
Welcome to Healthcare Magic.
You are having Crohn disease which is a chronic disease and can not be cured but only controlled.
As an add on trouble you are having the depression and the ADHD.
Treatment is costly for sure.
You can talk to your physician about cost concern.
There are generic drugs which have approximately comparable efficacy but about quarter costly as compared to Brands.
You can switch to these preparations to cut down on the costs till you get enrolled in your husbands insurance.
I hope the advise will be helpful for you.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor